# SDR AALA20040609

- Difficulty date: June 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHTS FROM L2 AND R2 TO SEAT ROW 15 INOPERATIVE.  REPAIRED SHORTED WIRE AT SEAT 15DEF FOR EMERGENCY LIGHTS FROM L2 AND R2 TO SEAT ROW 15.  SYSTEM GROUND CHECKED NORMAL OPERATION.
